Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diagnosed with colitis, spots on body, discomfort in legs, wrist. Colonoscopy done. Suggestions?

I had a colonoscopy done on February 26, 2013 and was told I have colitis, that evening when I got home I noticed I had a little red dot on my left arm, didn't think much of it until it started getting bigger and more appeared. They showed up between my elbow and shoulder and then on my legs between my knees and thighs. The next day my left foot started hurting around the ankle and it hurt to step on it. The following day the same thing happened to my right foot. Today I still have the spots and still have discomfort on my feet, knees, and elbows and wrists. What might this be?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Hello, thanks for contacting HCM with your concern.
You mention that you were diagnosed with "Colitis". I am
assuming this is "Ulcerative Colitis " as opposed to Crohn's
colitis. I am not sure if they have started you on medications
for this . These may include sulfa drugs or steroids.
Sulfa drugs can cause allergic rash like your red spots that
you describe. Steroids can also make you develop these kinds
of spots. I think you should contact the doctor and discuss with
him asap.
Good luck.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor